# SDR SABA020092

- Difficulty date: September 12, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 33,103 hours, 30,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1306
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5011 FROM CLT TO LEX, DURING PREFLIGHT THE AIRCREW REPORTED THE OVERHEAD EMERGENCY LIGHTS INOP. MAINTENANCE REMOVED AND REPLACED BULBS AND SYSTEM OPS CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
